# SDR DALA2016031401909

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER SUPPORT FITTINGS BORES AT VERTICAL STAB REAR SPAR. BORES AT VERTICAL STAB WERE REPAIRED, REAMED WITH FINAL DIMENTION: ID=1.436", THEREFORE WITHIN LIMITS OF REPAIR. REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 55-02D, PAR.24.
